# SDR SWAA2015052539979

- Difficulty date: May 19, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 27,713 hours, 13,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAI CABIN FLOORBEAM FWD SEAT TRACK FLANGE CRACKED AT BS 727A+18, LBL 23.75, HOLE D.  REPAIRED SEAT TRACK IAW EA.
